MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0310CXPPLT
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference #(b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f230800421 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "the coil was inplanted in pulmonary artery and once detached it flew out of place.The coil had to be snared and removed from the patient.We believe that the pushing wire after detachment grabbed the coil pack and help dislodge the coil from placement.Was indicated that "tread tech" is needed on the 3mm coils for better gripping of the vessel." incident report form submitted for this complaint indicates that no patient injury was sustained.(b)(6) 2023, additional information provided by issuer."did the implant completely migrate out of the treatment site or did a segment of the implant herniate into the parent vessel? the entire coil migrated.Is my understanding correct: the delivery pusher interacted with the coil mass after a successful detachment, causing the implant to move out of the treatment site? that is current belief.".

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key18066316
Report Number3014162263-2023-00065
Device Sequence Number7758903
Product Code KRD
UDI-Device Identifier00810068567403
UDI-Public(01)00810068567403(11)230815(17)280815(10)F230800421
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0310CXPPLT
Device Lot NumberF230800421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown